# SDR ASOA2014021109947

- Difficulty date: January 16, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,297 hours, 24,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CRACKED AT LBL 9, OTBD AFT SIDE.  CRACKED APPROXIMATELY 1 INCH LONG.  COMPLIED WITH REO 601R-53-11-171, REV D.
